# SDR 2004F00085

- Difficulty date: February 27, 2004
- Submitted: March 25, 2004
- Operation: General aviation
- Aircraft: N7886L
- Make and model: Beech 36BEECH
- Aircraft serial: E10
- Engine: Lyc TIO540J2BD
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Tube
- Part number: LW120980100
- Condition: Broken
- Location: Fuel System
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THIS IS THE TUBE THAT ATTACHES FROM THE FLOW DIVIDER TO THE INJECTOR.  THE TUBE BROKE AT THE WELD ON THE END ATTACHED TOT THE FLOW DIVIDER.  THE LACK OF SUPPORT CLAMPS ON THE LINE MAY HAVE CAUSED THE LINE TO VIBRATE AND BREAK.
